# SDR SWAA2022032812389

- Difficulty date: December 26, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 54,420 hours, 34,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY FLOOR TO SIDEWALL TIE STRAP AT BS 767 RBL-22; WL 152 IS CORRODED. / REMOVED AND REPLACED AFT CARGO BAY TEE STRAP AT BS767 RBL22-LBL22; WL152 IAW AMM 25-52-10 & DWG 146A9401 REV. C
